# SDR QXEA2010092200550

- Difficulty date: September 18, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 9,149 hours, 9,813 cycles
- Engine: Pwc PW150A
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAILED ON START, RAMP REPORTED SMOKE FROM APU EXHAUST, APU L3 SOV C/B POPPED. PLACED APU ON MEL 49-00-1. RETURNED TO SERVICE.
